# SDR 000011

- Difficulty date: January 2, 2004
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N40SZ
- Make and model: Saab SF340A
- Aircraft serial: 40
- Aircraft time: 39,215 hours, 39,215 cycles
- Engine: Ge CT75A2
- Engine time: 26,455 hours, 29,966 cycles
- Propeller: Rotol R3894123F26
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Smoke Detectors
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, D

## Discrepancy

ON 01/02/04, APPROX. 1530 (UTC), FLT 4632 CAK-PIT. THE CARGO AND LAV SMOKE LIGHT CAME ILLUMINATED ON THE GROUND. CREW BLEW THE CARGO FIRE EXTINGUISHER BOTTLE AND EVACUATED PASSENGERS.
